Some extensions of generalized secretary problem

Katsunori Ano

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)177-188
JournalJournal of Information and Optimization Sciences
Volume11
Publication statusPublished - 1989 Sep 1

Cite this

Some extensions of generalized secretary problem. / Ano, Katsunori.

In: Journal of Information and Optimization Sciences, Vol. 11, 01.09.1989, p. 177-188.

Research output: Contribution to journalArticle

@article{2ae4fb820bcb483bb4fd3c5ce7e35086,
title = "Some extensions of generalized secretary problem",
author = "Katsunori Ano",
year = "1989",
month = "9",
day = "1",
language = "English",
volume = "11",
pages = "177--188",
journal = "Journal of Information and Optimization Sciences",

}

TY - JOUR

T1 - Some extensions of generalized secretary problem

AU - Ano, Katsunori

PY - 1989/9/1

Y1 - 1989/9/1

M3 - Article

VL - 11

SP - 177

EP - 188

JO - Journal of Information and Optimization Sciences

JF - Journal of Information and Optimization Sciences

ER -